# SDR UALA2009073002284

- Difficulty date: July 29, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 54,130 hours, 18,798 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Obstructed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 3R ARMED LIGHT NOT COMING ON.  REMOVED LEMON WEDGE FROM AFT GIRT FITTING.  DOOR SLIDE LIGHT OPERATION IS NORMAL.
